# SDR 04FDEA01466

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: AUH70301
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 THROTTLE CABLE PYLON SUPPORT IS CHAFING AGAINST THE ENGINE CASING.  REMOVED AND REPLACED CABLE SUPPORT GUIDE P/N AUH7030-1 IAW SRM 51-33-01.
